# SDR C2XA05CL049

- Difficulty date: June 16, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 16,842 hours, 14,450 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 201727
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INTERMITTENT LAVATORY SMOKE WARNING ON GROUND AND INFLIGHT.  MX INSP AND REPLACED LAVATORY  SMOKE DETECTOR.  OPS CHECKS GOOD.
